# SDR SIMA981751

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AE
- Make and model: Saab 340B
- Aircraft serial: 340B264
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 608
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING HMBV INSPECTION, DENT WAS FOUND AT RIGHT AFT FS 608.  EDDY CURRENT REVEALED A CRACK INDICATION.  CUT OUT DAMAGE AND INSTALLED REPAIR PLATE 25.5 INCHES BY 21 INCHES.  AIRCRAFT RETURNED TO SERVICE.  TOTAL TIME:  15,388.4 HOURS. TOTAL CYCLES:  14,564.  (X)
